# SDR 99ZZZX2940

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: S32791
- Condition: Loose
- Location: Cockpit
- Part time: 294 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NEW C-172S ON CROSS-COUNTRY FLIGHT, OIL PRESSURE STARTED FLUCTUATING.  OIL TEMP NORMAL AND NO LOW OIL PRESSURE LIGHT ILLUMINATION.  OIL PRESSURE GAUGE STARTED FLUCTUATING OFF SCALE LOW.  PRECAUTIONARY LANDING MADE.  MAINTENANCE FOUND OIL PRESSURE GAUGE CONNECTOR PLUGGED INTO GAUGE, BUT NOT LOCKED OVER LOCKING TAB.  RE-CONNECTED AND OPERATIONAL CHECKED SATISFACTORY.
